Gardasil Guillain Barre Syndrome, Extreme Fatigue, General Malaise, French Girl, Blurry Vision
Hey there, i'm a 18 years old french girl. I had my first shot of gardasil on 25th June 2010. Since then I haven't been feeling the same. The shot didn't hurt one bit. I was okay after it except for a numb left arm but nothing alarming then. But one ... more »
Hey there, i'm a 18 years old french girl.
I had my first shot of gardasil on 25th June 2010. Since then I haven't been feeling the same.
The shot didn't hurt one bit. I was okay after it except for a numb left arm but nothing alarming then.
But one week later this numbness didn't fade away, it got worse. My whole body was numb as if I wasn't controlling it anymore. It was a general malaise. I didn't fit in my body.
After that I started to have muscles and articulations pains and extreme fatigue. It would happen recklessly at any time. I've done blood works. Everything is ok.
The same week I lost my appetite. I stayed 3 days without eating and without starving. I would puke twice a day it lasted one week. I decided to go back to my doctor and he gave me something for the nausea ( OH what a surprise ! This product was made by Merck) Then I pulled out of the nausea. The next week I got my menstruation ( 2 weeks earlier than expected, it lasted 8 days when usually it was only 4-5days)
But the worst of all is really the FATIGUE ! this debilitating fatigue that won't go away no matter how much you sleep. I went to see a neurologue for an emg. Nothing was wrong with my muscles but he could tell that it was hurting somewhere so he wrote on his report a possible Guillain barre syndrome.
Since then I have an MRI scheduled for 16 august cause I can't concentrate, my eyes are dry and i'm sensitive to light. Morevover sometime when i start to walk I often lost my 'balance'.
I'm really scared. This whole story scares the hell out of me. As of today i have to deal with the extreme fatigue that won't leave me, the muscles weakness (can't lift my arms at all), the tingling in my feet and the jerking and cramps of my whole body, the blurry vision, and the staring episode.
I don't know what to do. I'm waiting for the MRI but if everything is normal, what to do next ? Will I be able to recover fully ? I won't be afraid and my determination to recover won't fade if i can be sure to return to my old self one day.
As you can imagine I won't have the others shot. Who knows what would happen then. I just wish that parents could be aware of the consequences. I'm not an anti vaccine at all I just want to make sure that they are well informed before making a decision because as for me I had never heard of any side effects or even death linked to gardasil. The funniest is that I throw such a tantrum to not receive the hepatitis B vaccine but look at me now I let my guard down and i'm paying the price. In both gardasil and HB it's the same adjuvant.
Anyway I was suppose to enjoy one of the best summer of my life, i was on my way to get my driving license but since the vaccine my driving skills has become poorer, i was suppose to have fun with my friend but now I can hardly hang out with them because i'm too tired to even talk or laugh.
There is not one day without regretting this shot and without a loads of questions fussing in my mind.
I wish that for everyone who's injured to recover, to return to their healthy self. I wish everyone courage and faith. I wish that this whole thing was just an illusion. But sadly it's not.
Don't forget to go to Truthaboutgardasil . org if you want answers. It helped me a lot when I was feeling really down.
Thank you for taking time to read my message and sorry for the mistakes that I may have done with English as it's not my mother tongue.